Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Baez, J.C. and Ody, M.S. and Richter, W. (1995) Topological Aspects of Spin and Statistics in Nonlinear Sigma-Models. Journal of Mathematical Physics, 36 (1). pp. 247-257. ISSN 0022-2488. (The full text of this publication is not available from this repository)

This list was generated on Tue Jun 17 09:19:22 2014 BST.